Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 595263, 18 pages
http://dx.doi.org/10.5402/2011/595263
Research Article

A New Hybrid Algorithm for a System of Generalized Mixed Equilibrium Problems and Fixed Point of Quasi- πœ™ -Asymptotically Nonexpansive Mappings

Department of Mathematics, Yibin University, Yibin, Sichuan 644007, China

Received 6 March 2011; Accepted 11 April 2011

Academic Editors: S. Deng and K. A. Lurie

Copyright © 2011 Jinhua Zhu and Shih-Sen Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to use a new hybrid algorithm for finding a common element of the set of solutions for a system of generalized mixed equilibrium problems and the set of common fixed points for an infinite family of quasi- πœ™ -asymptotically nonexpansive mappings. Under suitable conditions some strong convergence theorems are established in a uniformly smooth and strictly convex Banach space with Kadec-Klee property. The results presented in the paper improve and extend some recent results.